On the variation operator for the Ornstein–Uhlenbeck semigroup in dimension one
Journal article, 2024
Variation seminorm
Ornstein–Uhlenbeck semigroup
Mehler kernel
Author
VALENTINA CASARINO
University of Padua
PAOLO CIATTI
University of Padua
Peter Sjögren
Chalmers, Mathematical Sciences
University of Gothenburg
Published in
Annali di Matematica Pura ed Applicata
0373-3114 (ISSN) 1618-1891 (eISSN)
Vol. 203 p. 205-219Categorizing
Subject Categories (SSIF 2011)
Algebra and Logic
Computational Mathematics
Probability Theory and Statistics
Mathematical Analysis
Identifiers
DOI
10.1007/s10231-023-01358-3